# SDR DALA2019102186056

- Difficulty date: October 17, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 65,924 hours, 24,438 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Smoke
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 6707 CAPTAINS MCDU HAD SMOKE FROM BEHIND A SMALL WISP, AND AN ELECTRICAL BURN SMELL WAS IN COCKPIT AND GALLEY AREA. CORRECTIVE ACTION: C/W NO GO ODI PREVENTION PROGRAM ATA 2172 - NO DEFECTS NOTED. REPLACED CAPT MCDU PER B757 MM 34-61. (6077196)
